# SDR SWIA201334685

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 27,122 hours, 22,322 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Scored
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FORWARD MOUNT PINS SCORED.  C-CHECK REPLACED THE RT FORWARD ENGINE MOUNT PINS.
